# SDR LR7A9969

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 288589B
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLIGHT CREW REPORTED NR 2 GENERATOR BEARING FAILURE LIGHT ILLUMINATED 57 MIN OUT OF SKP.  NR 2 ENGINE SHUTDOWN AT 1600Z.  CONTINUED TO NSY AND LANDED WITHOUT INCIDENT.  REMOVED NR 2 GENERATOR, REMOVED DRIVE SHAFT AND REINSTALLED GENERATOR PER SMP 581 24-20-220 AND MEL 24-5.  DEFERRED NR 2 GENERATOR PER MEL 24-5, CAT C DMI NR 00131.
